MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 105"ADMIN SET 20DP W/FILTER 2YSITES CLMP; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 105"ADMIN SET 20DP W/FILTER 2YSITES CLMP; INTRAVASCULAR ADMINISTRATION SET
Model Number B2-70072-F
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: dhr review.Model: b2-70072-f.Lot number: 20063534.Qty: 3,000.Qn/deviation: zero.Mfg date: may/26/2020.No qn¿s were found for the reported lot.Trend review: a trend review was performed for model b2-70072-f and no qns related to this failure mode were found in a 12-months period (june 15th, 2020 to june 15th, 2021).A trend review was performed for model b2-70072-f and no additional complaint related to this failure mode was found in a 12-months period (june 15th, 2020 to june 15th, 2021).Investigation summary: a picture of the filter in the b2-70072-f was shared by customer, in the photo the filter was observed with and arrow pointing a side of the filter.According with the picture, the filter is not showing any leak, also, no traces of medication was observed.Samples were requested, but according with the customer, the samples was not available, since no sample was received for evaluation, and the picture is not showing the leak, therefore, it wasn¿t able confirm the leakage in the filter.Root cause definition: a picture of the filter in the b2-70072-f was shared by customer, according with the picture, the filter is not showing any leak and since no sample was received for evaluation, the failure mode could not be confirmed.Corrective and preventive actions: no preventive and corrective actions required since the failure mode could not be confirmed.We will continue to monitor our customer feedback processes for any similar incidences, implement any corrective actions as appropriate.
 
Event or Problem Description
It was reported that the 105"admin set 20dp w/filter 2ysites clmp experienced leakage.The following information was provided by the initial reporter: material no: b2-70072-f.Batch no: 20036534.It was reported by the nurse that this set leaked.Patient was not harmed.Event date; (b)(6) 2021.

Brand Name
105"ADMIN SET 20DP W/FILTER 2YSITES CLMP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key12054788
Report Number9616066-2021-51374
Device Sequence Number3465169
Product Code FPA
UDI-Device Identifier00814371020204
UDI-Public00814371020204
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/26/2023
Device Model NumberB2-70072-F
Device Catalogue NumberB2-70072-F
Device Lot Number20036534
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2021
Initial Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1